Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Rational approximations for the Fresnel integrals'' [Math. Comp. 44 (1985), no. 170, 459-461; MR0777277 (86b:65017)]

Author: Mark A. Heald
Journal: Math. Comp. 46 (1986), 771
MSC: Primary 65D30
Original Article: Math. Comp. 44 (1985), 459-461.
MathSciNet review: 829645
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society